Econometrica: Sep 2003, Volume 71, Issue 5

The Singularity of the Information Matrix of the Mixed Proportional Hazard Model

https://doi.org/10.1111/1468-0262.00460
p. 1579-1589

Geert Ridder, Tiemen M. Woutersen

This paper presents new identification conditions for the mixed proportional hazard model. In particular, the baseline hazard is assumed to be bounded away from 0 and ∞ near  = 0. These conditions ensure that the information matrix is nonsingular. The paper also presents an estimator for the mixed proportional hazard model that converges at rate .

Log In To View Full Content

Back